Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Addendum and corrigendum to
``The representation of numbers
as sums of unlike powers. II''


Author: Kevin B. Ford
Journal: J. Amer. Math. Soc. 12 (1999), 1213-1213
MSC (1991): Primary 11P05
Published electronically: June 7, 1999
Original Article: J. Amer. Math. Soc. 9 (1996), no. 4, 919-940.
MathSciNet review: 1699354
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 11P05

Retrieve articles in all journals with MSC (1991): 11P05


Additional Information

Kevin B. Ford
Affiliation: Department of Mathematics, University of South Carolina, Columbia, South Carolina 29208
Email: ford@math.sc.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-99-00313-6
PII: S 0894-0347(99)00313-6
Received by editor(s): May 5, 1999
Published electronically: June 7, 1999
Article copyright: © Copyright 1999 American Mathematical Society